# SDR QXEA0202003

- Difficulty date: November 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fireseal
- Condition: Chafed
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO ADJACENT CHAFES TO UPPER SURFACE OF THE LOWER COWL FIRE FLOOR, OF COWL PANEL 422AB.  REPAIRED IAW HORIZON AIR EA 6-71-71.
